# SDR 2007FA0000288

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: General aviation
- Aircraft: N682JK
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449154
- Aircraft time: 968 hours
- Engine: Cont TSIO360RB
- Engine time: 968 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 37829007
- Condition: Debonded
- Location: Fuselage
- Part time: 968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN FORWARD AND REAR WING SPARS ON WHICH AFT FACING CENTER SEATS ARE MOUNTED IS DELAMINATING. THE FLOOR PANEL CONSISTS OF 2 SHEETS OF ALUMINUM (.040 INCH) WITH A SOUND DEADENING STIFF FOAM BETWEEN THEM.  THE SEAT MOUNTING BRACKETS ARE BOLTED THRU BOTH SHEETS, BUT THIS STILL MAY BE A STRUCTURE ISSUE.  CALLED MFG FOR GUIDANCE, BUT HAVE NOT HEARD ANYTHING AS YET.
